# SDR CA990915012

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010217
- Condition: Leaking
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN NR 2 NACELLE.  PRESSURE LINE BETWEEN SPOILER LIFT/DUMP VALVE FOUND LEAKING.   LINE REPLACED.
